• question-icon

    Suggest treatment for spreading rashes on the legs

default
Posted on Wed, 16 Aug 2017 in Internal Doctor Category
Question: In my legs there are few mark when I rubbed it start itching/burning and emerges whitish wastage. It seems like spreading when use to rub continuous.
I asked this question on 4th XXXXXXX and you replied that require pic of affected area, I am sorry I could not make it on time, today I uploaded pic, please suggest me what I need to do.
doctor
Answered by Dr. Vaishalee Punj 4 hours later
Brief Answer:
Kindly avoid rubbing

Detailed Answer:
Hi
Thanks for your query.

I have viewed your photograph. In photograph this seems like eczema though a dermatological consultation is needed to confirm diagnosis. I suggest the following: Kindly avoid rubbing, apply a mild steroidal preparation like hydrocortisone 1% to keep the itching in control.
Try the above for 3 days.

If this does not help, please visit dermatologist for further management.

Hope it helps.
Dr Vaishalee
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Vaishalee Punj

General & Family Physician

Practicing since :2003

Answered : 2372 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Hydrocortisone

doctor1 MD

I used rapid wrinkle repair cream with retinol SA for a little less than 2 weeks. My skin especially around my chin began to look puffy and...

doctor1 MD

I was given a cortisone 40mg on Fri. for an infection,bronchitis, thd doctor also told me to start taking my other medication, Hydrocortisone 5mg...

doctor1 MD

Every winter for about the past 6 years + I have these breakouts. If I get one on one finger, I shows up on the same finger on the opposite hand....

doctor1 MD

Hi. Am a renal transplant patient with addison s disease, angina and on steroids for 30 years. Have had an ongoing UTI infections which ecoli but a...

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this...

doctor1 MD

I have swollen gums , ulcers on my tongue, and my lower lip has several canker sores. I have been taking metronidazole for the last 3 days. Is this...

doctor1 MD

i was in renal and liver failure due large vol blood loss surgery 8 days before rec 2 abc transfusion all organs compromised and prescribed...

Get personalised answers from verified doctor in minutes across 80+ specialties

164 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Vaishalee Punj
  • Q - Breathlessness, dizziness. Have PVCs. When do you know they are causing...

  • Q - Having abdominal pain, vomiting and diarrhea. On antitubercular...

  • Q - Baby started teething. Diet plan to increase weight?

  • Q - Having protected sex. Started spotting before period. Taking midol for...

  • Q - Broke my distal fibula. On elavil for cold feet. Having sensory nerve...

  • Q - Took regestrone for hyperplacia. Again started with irregular and heavy...

  • Q - Taking SN-15 for bad throat. Having speaking difficulty. Prescribed...

  • Q - What is the normal penis size in flaccid and erect state?

  • Q - Have itching on the penis, premature ejaculation and erectile...

  • Q - Taking lupron. Feeling weak and started sweating. What is the underlying...

backtotop2